I was on othro tricylen lo for a year and I recently switched to yasmine. This is my first month and I have been experiencing bad stomach pains and most of all bad bad bloating. I feel so uncomfortably huge. Any input? Is it normal? Anyone else have this problem?
Do not take yasmin. I repeat, do not take yasmin!!!
I was on this pill for 8 months, and it's one of those brands that builds up to disaster. At first you experience nausea and think "well, maybe it's just taking some time to kick in."
let me tell you, after my week last week, I stopped taking the pill mid-active week.
It causes you to be irritatable and attack anyone in your presence, nausea, awful migraines, depression, anxiety, suicidal thoughts, weight gain, etc.
And this is not just me, hundreds of women are having this problem. Check out this site, and please switch to another pill! I'm fearful of evening trying a new pill because of yasmin. Don't let the doctors tell you otherwise, listen to your body, this is a very very very very :shock: bad pill!!!!!!!!!! :shock: :shock: :shock: :shock:
Okay look different women have bad side effects on many pills, not just yasmin..Some women cannot take anything! I cannot..
I work for planned parenthood, and some women swear by yasmin, they love it!! Others do not, if you do not like your pill then switch, you do not have to take a pill that you do nt like taking..